Alert archive / Pennsylvania / Winter Storm Watches in 2007

Winter Storm Watch 5, NWS Philadelphia/Mount Holly

December 1, 2007Carbon County, Monroe County, Pennsylvania; Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this winter storm watch at Dec 1, 2007, 4:30 AM EST for Carbon County, Monroe County, Pennsylvania; Sussex County, New Jersey. It took effect at Dec 2, 2007, 6:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 1, 2007, 4:30 AM EST (09:30 UTC)
In effect from
Dec 2, 2007, 6:00 PM EST
Expired
Dec 1, 2007, 3:08 PM EST
In force
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, NJ, Carbon County, PA, Monroe County, PA

The radar

The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 9.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2007-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2007-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1644 m above ground
0-6 km bulk shear
112 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KPHI 010930
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 AM EST SAT DEC 1 2007

...A WINTRY MIX TO IMPACT THE AREA ON SUNDAY...

NJZ001-PAZ054-055-012200-
/O.NEW.KPHI.WS.A.0005.071202T2300Z-071203T1100Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
430 AM EST SAT DEC 1 2007

...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH LATE
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
STORM WATCH, WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH LATE
SUNDAY NIGHT.

A LOW PRESSURE SYSTEM WILL TRACK INTO THE EASTERN GREAT LAKES ON
SUNDAY NIGHT, AS ANOTHER AREA OF LOW PRESSURE DEVELOPS OFF THE
SOUTHERN NEW ENGLAND COAST. THIS COMPLEX STORM SYSTEM WILL BRING
LIGHT SNOW OVER THE REGION TO START ON SUNDAY, WHICH WILL THEN
TRANSITION TO A WINTRY MIX DURING THE COURSE OF SUNDAY AND SUNDAY
NIGHT. 

A WINTER STORM WATCH IS IN EFFECT BECAUSE A SIGNIFICANT MIXED
PRECIPITATION EVENT IS A POSSIBILITY, BUT NOT A CERTAINTY. TRAVEL
CONDITIONS COULD BECOME HAZARDOUS, THEREFORE IT IS IMPORTANT TO
MONITOR THE LATEST FORECASTS AND STATEMENTS IF YOU ARE PLANNING TO
TRAVEL.

$$

GORSE/AMC
2 follow-up statements
000 
WWUS41 KPHI 011439
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
939 AM EST SAT DEC 1 2007

...A WINTRY MIX TO IMPACT THE AREA ON SUNDAY...

NJZ001-PAZ054-055-012300-
/O.CON.KPHI.WS.A.0005.071202T2300Z-071203T1100Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
939 AM EST SAT DEC 1 2007

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH LATE SUNDAY NIGHT...

A WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH LATE SUNDAY NIGHT. 

A LOW PRESSURE SYSTEM WILL TRACK INTO THE EASTERN GREAT LAKES ON
SUNDAY NIGHT... AS ANOTHER AREA OF LOW PRESSURE DEVELOPS OFF THE
SOUTHERN NEW ENGLAND COAST. THIS COMPLEX STORM SYSTEM WILL BRING
SNOW OVER THE REGION TO START EARLY SUNDAY... WHICH WILL THEN
TRANSITION TO A WINTRY MIX DURING THE COURSE OF SUNDAY AND SUNDAY
NIGHT. THE MOST DANGEROUS PART OF THE STORM WOULD OCCUR LATER
SUNDAY THROUGH SUNDAY NIGHT AS FREEZING RAIN AND SLEET ARE EXPECTED
TO BE THE PREDOMINATE FORM OF PRECIPITATION, ESPECIALLY IN THE
HIGHER TERRAIN LOCATIONS.

A WINTER STORM WATCH IS IN EFFECT BECAUSE A SIGNIFICANT MIXED
PRECIPITATION EVENT IS A POSSIBILITY... BUT NOT A CERTAINTY.
TRAVEL CONDITIONS COULD BECOME HAZARDOUS... THEREFORE IT IS
IMPORTANT TO MONITOR THE LATEST FORECASTS AND STATEMENTS IF YOU
ARE PLANNING TO TRAVEL.

$$

TFG
000 
WWUS41 KPHI 012008
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 PM EST SAT DEC 1 2007

...A WINTRY MIX TO IMPACT THE AREA ON SUNDAY...

NJZ001-PAZ054-055-020400-
/O.UPG.KPHI.WS.A.0005.071202T2300Z-071203T1100Z/
/O.NEW.KPHI.WS.W.0004.071202T0900Z-071203T1100Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
308 PM EST SAT DEC 1 2007

...WINTER STORM WARNING IN EFFECT FROM 4 AM SUNDAY TO 6 AM EST
MONDAY...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 6 AM EST
MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE GREAT LAKES SUNDAY
AND THEN NEW ENGLAND MONDAY. A SECONDARY LOW WILL DEVELOP NEAR
LONG ISLAND EARLY MONDAY AND THEN COMBINE WITH THE GREAT LAKES
LOW MONDAY NIGHT NEAR CAPE COD. THIS DEEP STORM WILL THEN SLOWLY
EXIT TO THE NORTHEAST MONDAY NIGHT AND TUESDAY.

THE STORM WILL BRING SNOW TO THE SOUTHERN POCONOS AND SUSSEX
COUNTY NEW JERSEY BY SUNRISE SUNDAY. THE SNOW WILL ACCUMULATE 2 TO
4 INCHES BEFORE A TRANSITION TO SLEET AND FREEZING RAIN OCCURS BY
SUNDAY EVENING. THE ICE WILL THEN CONTINUE OVERNIGHT WITH A
COATING OF UP TO ONE HALF INCH EXPECTED. THE HIGHEST ELEVATIONS
MAY HAVE MORE SNOW AND SLEET WITH LOCALLY HIGHER TOTALS THERE. THE
LOWER ELEVATIONS MAY MIX WITH FREEZING RAIN AND SLEET QUICKER, SO
SNOW AND SLEET TOTALS MAY BE A BIT LESS. THE STEADY PRECIPITATION
IS EXPECTED TO END BY SUNRISE MONDAY WITH ONLY SOME LINGERING
SHOWERS DURING THE DAY. A GUSTY WINDS WILL DEVELOP DURING THE DAY
MONDAY WITH GUSTS OVER 35 MPH EXPECTED. THIS MAY BE STRONG ENOUGH
TO BRING DOWN SOME ICE COATED LIMBS OR BRANCHES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

NJZ012>015-017>020-PAZ070-071-020400-
/O.NEW.KPHI.WW.Y.0014.071202T1000Z-071202T2000Z/
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...
TRENTON...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MEDIA
308 PM EST SAT DEC 1 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 3 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 3 PM EST
SUNDAY. 

A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE GREAT LAKES SUNDAY
AND THEN NEW ENGLAND MONDAY. A SECONDARY LOW WILL DEVELOP NEAR
LONG ISLAND EARLY MONDAY AND THEN COMBINE WITH THE GREAT LAKES
LOW MONDAY NIGHT NEAR CAPE COD. THIS DEEP STORM WILL THEN SLOWLY
EXIT TO THE NORTHEAST MONDAY NIGHT AND TUESDAY.

THE STORM WILL BRING SNOW TO THE PHILADELPHIA METRO REGION AND THE
AREAS CENTRAL AND EASTERN NEW JERSEY SHORTLY AFTER DAYBREAK
SUNDAY. THE SNOW WILL ACCUMULATE LIGHTLY BEFORE A TRANSITION TO
SLEET AND FREEZING RAIN OCCURS BY NOON. THE ICE WILL THEN CONTINUE
FOR A SHORT PERIOD BEFORE WARMER AIR ARRIVES AND CHANGES ALL THE
PRECIPITATION TO RAIN BY LATE AFTERNOON. A LIGHT COATING OF ICE IS
LIKELY BEFORE THE CHANGEOVER OCCURS. THE RAIN WILL CONTINUE OVERNIGHT
AND THEN END BY SUNRISE MONDAY. A GUSTY WIND WILL DEVELOP MONDAY
WITH GUSTS OVER 30 MPH EXPECTED.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

NJZ009-010-PAZ067>069-020400-
/O.NEW.KPHI.WW.Y.0014.071202T0900Z-071203T0100Z/
HUNTERDON-SOMERSET-CHESTER-MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...FLEMINGTON...SOMERVILLE...
WEST CHESTER...NORRISTOWN...DOYLESTOWN
308 PM EST SAT DEC 1 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 8 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 PM EST
SUNDAY. 

A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE GREAT LAKES SUNDAY
AND THEN NEW ENGLAND MONDAY. A SECONDARY LOW WILL DEVELOP NEAR
LONG ISLAND EARLY MONDAY AND THEN COMBINE WITH THE GREAT LAKES
LOW MONDAY NIGHT NEAR CAPE COD. THIS DEEP STORM WILL THEN SLOWLY
EXIT TO THE NORTHEAST MONDAY NIGHT AND TUESDAY.

THE STORM WILL BRING SNOW ACROSS SOUTHEAST PENNSYLVANIA AND NORTH
CENTRAL NEW JERSEY SUNDAY MORNING. THE SNOW WILL CONTINUE THROUGH
THE MORNING AND INTO THE EARLY AFTERNOON BEFORE CHANGING TO SLEET
AND FREEZING RAIN. SNOW ACCUMULATIONS ARE EXPECTED TO BE AROUND AN
INCH AT MOST. THE SLEET AND FREEZING RAIN WILL CHANGE TO ALL RAIN
BY EARLY EVENING. A LIGHT COATING OF ICE IS EXPECTED ACROSS THE
SOUTHERN AREAS WITH PERHAPS NEAR ONE QUARTER OF AN INCH FURTHER
NORTH. STEADY RAINS WILL CONTINUE SUNDAY NIGHT AND END BEFORE
SUNRISE MONDAY. A GUSTY WIND WILL DEVELOP DURING MONDAY WITH WIND
GUSTS OVER 30 MPH EXPECTED.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

NJZ007-008-PAZ060>062-020400-
/O.NEW.KPHI.WW.Y.0014.071202T0900Z-071203T0500Z/
WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...READING...
ALLENTOWN...BETHLEHEM...EASTON
308 PM EST SAT DEC 1 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT
EST SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO
MIDNIGHT EST SUNDAY NIGHT. 

A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE GREAT LAKES SUNDAY
AND THEN NEW ENGLAND MONDAY. A SECONDARY LOW WILL DEVELOP NEAR
LONG ISLAND EARLY MONDAY AND THEN COMBINE WITH THE GREAT LAKES
LOW MONDAY NIGHT NEAR CAPE COD. THIS DEEP STORM WILL THEN SLOWLY
EXIT TO THE NORTHEAST MONDAY NIGHT AND TUESDAY.

THE STORM WILL BRING SNOW TO THE LEHIGH VALLEY REGION EASTWARD TO
MORRIS COUNTY NEW JERSEY BY SUNDAY MORNING. THE SNOW WILL
ACCUMULATE 1 TO 2 INCHES BEFORE A TRANSITION TO SLEET AND FREEZING
RAIN OCCURS BY EARLY SUNDAY EVENING. THE ICE WILL THEN CONTINUE
INTO THE EARLY OVERNIGHT WITH A COATING OF NEAR ONE QUARTER INCH
EXPECTED. THE MIXED PRECIPITATION WILL CHANCE TO ALL RAIN BY
MIDNIGHT AND THEN END BY SUNRISE MONDAY. A FEW LINGERING SHOWERS
MAY OCCUR DURING MONDAY. A GUSTY WINDS WILL DEVELOP DURING THE DAY
MONDAY WITH WIND GUSTS OVER 30 MPH EXPECTED.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$


OHARA

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter storm watch went out at Nov 30, 9:40 PM EST, 6 hours 50 minutes earlier.

Area forecast discussion, Nov 30, 9:40 PM EST, 6 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
940 PM EST FRI NOV 30 2007

.SYNOPSIS...
LOW PRESSURE FROM THE FOUR CORNERS AREA WILL MOVE NORTHEAST TOWARD
THE GREAT LAKES AREA BY SUNDAY BEFORE CHANGING DIRECTION TOWARD THE
NEW JERSEY COAST BY MONDAY MORNING. HIGH PRESSURE WILL BUILD IN FOR
A SHORT PERIOD OF TIME BEHIND THIS DEPARTING LOW...BUT A CLIPPER LOW
IS EXPECTED TO CROSS THE FORECAST AREA ON THURSDAY. ANOTHER AREA OF
HIGH PRESSURE IS EXPECTED FOR FRIDAY INTO SATURDAY.
&&

.NEAR TERM /THROUGH SATURDAY/...
HIGH PRESSURE FROM THE GREAT LAKES REGION WILL MOVE OVER THE AREA
TONIGHT AND SATURDAY PROVIDING MOSTLY CLEAR SKIES THROUGH SATURDAY
MORNING. SOME HIGH CLOUDS ARE EXPECTED TO MOVE IN FROM THE WEST
SATURDAY AFTERNOON AS A WARM FRONT HEADS EAST FROM THE MIDWEST.
&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
CLOUDS WILL CONTINUE TO BUILD SATURDAY EVENING...WITH LIGHT
PRECIPITATION EXPECTED TO MOVE IN FROM WEST TO EAST ACROSS THE
FORECAST AREA AFTER MIDNIGHT. TEMPERATURES ARE EXPECTED TO BE COLD
ENOUGH FOR PRECIPITATION TO BEGIN AS SNOW JUST ABOUT EVERYWHERE LATE
SATURDAY NIGHT. THE ONLY EXCEPTION MAY BE THE DELMARVA AND SOUTHERN
NEW JERSEY WERE TEMPS MAY BE WARM ENOUGH FOR A MIXTURE OF RAIN AND
SNOW BY AROUND DAYBREAK WHEN THE PRECIP STARTS THERE. UP
NORTH...WHERE MOSTLY SNOW IS EXPECTED SUNDAY MORNING...AN INCH OR
TWO ACCUMULATION IS POSSIBLE. A MIXTURE OF SNOW...SLEET...AND
FREEZING RAIN IS EXPECTED TO DEVELOP FROM ABOUT THE LEHIGH VALLEY
AND CENTRAL NEW JERSEY DOWN INTO THE PHILADELPHIA METRO AREA BEFORE
PRECIP CHANGES OVER TO ALL RAIN BY SUNDAY AFTERNOON. SOUTH OF THE
PHILADELPHIA METRO AREA...SNOW IS EXPECTED TO MIX WITH RAIN DURING
THE MORNING HOURS BEFORE CHANGING TO ALL RAIN BY SUNDAY AFTERNOON.
LITTLE OR NO ACCUMULATION IS EXPECTED IN THOSE AREAS. PRECIP IS
EXPECTED TO BE FAIRLY LIGHT DURING THE OVERNIGHT HOURS THROUGH
SUNDAY MORNING...THEN BECOME A LITTLE HEAVIER LATER SUNDAY AFTERNOON
AND SUNDAY EVENING. HOWEVER...QPF AMOUNTS WITH THIS EVENT ARE
EXPECTED TO BE ONLY IN THE HALF INCH RANGE.

WE WERE CONTEMPLATING A WINTER STORM WATCH FOR THIS EVENT BUT
OPTED NOT TO DO SO FOR TWO REASONS. FIRST, THE TOTAL QPF WITH THIS
EVENT IS NOT IMPRESSIVE...AND EVEN UP NORTH WHERE THE MOST
SNOW/SLEET/FREEZING RAIN IS EXPECTED...TEMPERATURES ARE EXPECTED
TO BE WARMEST WHEN THE HEAVIEST PRECIP WILL BE MOVING THROUGH.
SECOND...THE SNOW WARNING CRITERIA IS NOT EXPECTED FROM THIS EVENT
(6 INCHES)...AND SINCE OUR ICE ACCUMULATION CRITERIA IS NOW ONE-
HALF INCH IN THE SOUTHERN POCONOS AND NORTHWESTERN NEW JERSEY...IS
DOESN/T LOOK AS THOUGH THAT CRITERIA WILL BE MET EITHER. SO...NO
WATCH FOR THIS EVENT. WELL OF COURSE BE KEEPING AN EYE ON THIS
SITUATION AND ADVISORIES WILL BE ISSUED WHEN AND IF NEEDED.

AS A SECONDARY LOW DEVELOPS OFF THE NEW JERSEY COAST MONDAY
MORNING...COLDER AIR WILL BE WRAPPING AROUND FROM THE NORTH AND
WILL CHANGE ANY LINGERING PRECIPITATION OVER TO ALL SNOW WITH
LITTLE OR NO ADDITIONAL ACCUMULATION. PRECIP WILL COME TO A
COMPLETE END BY MONDAY AFTERNOON EXCEPT PERHAPS IN THE FAR NORTH.
THE STRONG PRESSURE GRADIENT BETWEEN THE DEPARTING LOW AND AN
INCOMING HIGH PRESSURE SYSTEM WILL PRODUCE STRONG NORTHWEST WINDS
MONDAY INTO MONDAY NIGHT, AND ADVISORIES MAY BE NEEDED.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...

IT APPEARS AS THOUGH THE INTENSIFYING LOW WILL BE OFF THE NEW
ENGLAND COAST ON MONDAY EVENING. IT SHOULD CONTINUE TO MOVE TO THE
NORTHEAST, PASSING OVER CANADAS MARITIME PROVINCES ON TUESDAY.
THERE WILL LIKELY BE A BIT OF A BREAK FOR OUR REGION FROM TUESDAY
NIGHT INTO EARLY WEDNESDAY. A CLIPPER SYSTEM IS THEN FORECAST TO
DROP DOWN FROM THE NORTHWEST AND IT SHOULD AFFECT OUR REGION FROM
LATE WEDNESDAY INTO EARLY THURSDAY. THE LOW IS EXPECTED TO PASS TO
OUR NORTH ON WEDNESDAY NIGHT, AS SHOULD THE BULK OF ANY PRECIP
ASSOCIATED WITH IT. NEVERTHELESS, WE MAY SEE SOME SNOW SHOWERS
ACROSS THE NORTHERN PART OF OUR FORECAST AREA, AND SOME RAIN AND
SNOW SHOWERS ACROSS THE SOUTH, AT THAT TIME. COLD HIGH PRESSURE IS
ANTICIPATED TO BUILD IN FROM THE WEST FOR FRIDAY.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
KBGM RADAR SHOWING A SWATH OF SNOW ALONG THE NORTHEAST PA/SOUTHEAST
NY BORDER. THE PRECIP IS MOVING EASTSOUTHEAST BUT SHOULD REMAIN
NORTH OF OUR TAF SITES.

VFR CONDITIONS WILL CONTINUE TO REMAIN OVER THE ENTIRE PERIOD.
WINDS WILL BEGIN TO PICK UP BEHIND THE COLD FRONT LATE THIS
EVENING/OVERNIGHT AND WILL CONTINUE INTO SATURDAY MORNING.

A LOW PRESSURE SYSTEM WILL CROSS THE REGION LATE SATURDAY INTO
SUNDAY AND SHOULD CLEAR OUT BY MONDAY MORNING. WINDS WILL ONCE AGAIN
PICK UP AS THE SYSTEM MOVES OFF TOWARDS THE NORTHEAST.

&&

.MARINE...
SMALL CRAFT ADVISORIES IN EFFECT FOR THE BAY AND OCEAN FOR
INCREASING WINDS AND SLIGHTLY BUILDING SEAS ON THE OCEAN TO AROUND 5
FT. A LOW WILL RACE BY TO THE N TONIGHT AND AN ATTACHED COLD FRONT
WILL MOVE ACROSS THE WATERS AFTER MIDNIGHT. A RENEWAL OF GUSTY WEST
TO NORTHWEST WINDS WILL OVERSPREAD THE WATERS AFTER THE FROPA. WIND
SPEEDS SOLIDLY IN THE SCA RANGE LOOK GOOD FOR NOW, BUT I CANT RULE
OUT A FEW G35 AROUND MIDNIGHT OVER THE NORTHERN WATERS. LOOKS LIKE
IT WILL NOT BE FREQUENT ENOUGH TO BRING THE GALE FLAG OUT, BUT WE
MIGHT NEED IT LATER IN THE FORECAST.

LOW PRESSURE IS EXPECTED TO MOVE ACROSS THE GREAT LAKES REGION ON
SUNDAY WITH A SECONDARY LOW FORMING OFF LONG ISLAND ON SUNDAY NIGHT.
THE COASTAL LOW IS FORECAST TO INTENSIFY AS IT MOVES TO THE
NORTHEAST, REACHING CANADAS MARITIME PROVINCES ON MONDAY NIGHT.
PRIOR TO THE INTENSIFICATION, WINDS SHOULD GO FAIRLY LIGHT FOR AT
LEAST THE FIRST PART OF SUNDAY. VERY STRONG WINDS (LIKELY GALES) ARE
ANTICIPATED FOR MONDAY AND TUESDAY IN THE COLD ADVECTION AS THE LOW
PULLS AWAY TO OUR NORTHEAST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT IN EFFECT UNTIL 3 PM EST SATURDAY FOR ANZ450>453
         AND UNTIL 12 PM EST SATURDAY FOR ANZ430-431-454-455.

&&

SYNOPSIS...MIKETTA/EBERWINE
NEAR TERM...MIKETTA/OHARA/EBERWINE
SHORT TERM...MIKETTA
LONG TERM...IOVINO
AVIATION...MEOLA/OHARA/EBERWINE
MARINE...MEOLA/OHARA/EBERWINE
Hazardous weather outlook, Nov 30, 4:39 PM EST, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
439 PM EST FRI NOV 30 2007

NJZ001-PAZ054-055-012145-
SUSSEX-CARBON-MONROE-
439 PM EST FRI NOV 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ONE TO THREE INCHES OF SNOW AND SLEET ACCUMULATION IS POSSIBLE
FROM EARLY SUNDAY INTO EARLY MONDAY. STRONG WINDS ARE EXPECTED ON
MONDAY WITH GUSTS UP TO 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007-008-PAZ060>062-012145-
WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON-
439 PM EST FRI NOV 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ONE TO TWO INCHES OF SNOW AND SLEET ACCUMULATION IS POSSIBLE
FROM EARLY SUNDAY INTO EARLY MONDAY. FREEZING RAIN MAY MIX IN
OVERNIGHT SUNDAY INTO MONDAY MORNING. STRONG WINDS ARE EXPECTED
ON MONDAY WITH GUSTS UP TO 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-010-012>015-PAZ067>071-012145-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
MERCER-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
439 PM EST FRI NOV 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOW AND SLEET ACCUMULATION OF AROUND AN INCH IS POSSIBLE FROM
EARLY SUNDAY INTO MIDDAY SUNDAY. PRECIPITATION SHOULD CHANGE TO
ALL RAIN BY SUNDAY AFTERNOON. HOWEVER, A BRIEF PERIOD OF FREEZING
RAIN IS POSSIBLE BEFORE CHANGING TO ALL RAIN. STRONG WINDS ARE
EXPECTED ON MONDAY WITH GUSTS UP TO 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-012145-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
439 PM EST FRI NOV 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST
MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODS OF SNOW AND SLEET ARE POSSIBLE EARLY SUNDAY, HOWEVER
LITTLE OR NO ACCUMULATION IS EXPECTED. PRECIPITATION SHOULD CHANGE
TO ALL RAIN LATE SUNDAY MORNING, HOWEVER A BRIEF PERIOD OF
FREEZING RAIN IS POSSIBLE BEFORE CHANGING TO ALL RAIN. STRONG
WINDS ARE EXPECTED ON MONDAY WITH GUSTS UP TO 40 MPH.

...SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>453-012145-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
439 PM EST FRI NOV 30 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-454-455-012145-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
439 PM EST FRI NOV 30 2007

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ROBERTSON/MIKETTA

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 3:08 PM ESTWinter Storm WarningPHICarbon, Monroe32 hr
Dec 1, 3:08 PM ESTWinter Weather AdvisoryPHIBerks, Delaware, Lehigh, Northampton, Philadelphia34 hr

Nearby

Winter Storm Watches in Pennsylvania, 2007Winter Storm Watches in New Jersey, 2007Every winter storm watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.